Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 431751, 20 pages
http://dx.doi.org/10.1155/2011/431751
Research Article

Stochastic Finite-Time Guaranteed Cost Control of Markovian Jumping Singular Systems

1College of Science, Henan University of Technology, Zhengzhou 450001, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 17 April 2011; Revised 2 August 2011; Accepted 8 August 2011

Academic Editor: Alexei Mailybaev

Copyright © 2011 Yingqi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingqi Zhang, Caixia Liu, and Xiaowu Mu, “Stochastic Finite-Time Guaranteed Cost Control of Markovian Jumping Singular Systems,” Mathematical Problems in Engineering, vol. 2011, Article ID 431751, 20 pages, 2011. https://doi.org/10.1155/2011/431751.